# SDR AALA202305022222

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A320*
- Aircraft serial: 6264
- Aircraft time: 28,035 hours, 11,296 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WAS REPORTED TO BE DIFFICULT TO OPEN/CLOSE AND OPENS WHILE LOCKED IN FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
